JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RIBAUCOUR TRANSFORMATION FOR FLAT m-SUBMANIFOLDS IN ℍm+n
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RIBAUCOUR TRANSFORMATION FOR FLAT m-SUBMANIFOLDS IN ℍm+n
Zuo, Dafeng;
  PDF(new window)
 Abstract
By using O(m+n, 1)/, we give an analytic version of Ribaucour transformation for flat m-dimensional submanifolds in with flat, non-degenerate normal bundle and free of weak umbilics, where .
 Keywords
O(m+n, 1)/;Ribaucour transformation;;
 Language
English
 Cited by
 References
1.
M. Bruck, X. Du, J. S. Park, and C.-L. Terng, The submanifold geometries associated to Grassmannian system, Mem. Amer. Math. Soc. 155 (2002), 735

2.
E. Cartan, Sur les varietes de courbure constante d'un espace Euclidean ou non-Euclidean, Bull. Soc. Math., France 47 (1919),125-160 and 48 (1920), 132-208

3.
M. Dajczer and R. Tojeiro, Isometric immersions and the generalized Laplace and elliptic sinh-Gordon equations, J. reine. angew. Math. 467 (1995), 109-147

4.
M. Dajczer and R. Tojeiro, An extension of the classical Ribaucour transformation, Proc. London Math. Soc. 85 (2002), 211-232

5.
D. Hilbert, Uber Flachen, Von Konstanter, Gausscher Krummung, Trans. Amer. Math. Soc. 2 (1901), 87-99 crossref(new window)

6.
J. D. Moore, Isometric immersions of space forms in space forms, Pacific J. Math. 40 (1972), 157-166 crossref(new window)

7.
J. D. Moore, Submanifold of constant positive curvature I, Duke Math. J. 44 (1977), 449-484 crossref(new window)

8.
J. S. Park, Riemannian submanifolds in Lorentzian manifolds with the same constant curvatures, Bull. Korean Math. Soc. 39 (2002), no. 2, 237-249

9.
J. S. Park, Isometric immersions of manifolds into space forms with the same con-stant curvatures, Commun. Korean Math. Soc. 17 (2002), no. 1, 57-69 crossref(new window)

10.
J. S. Park, Lorentzian submanifolds in Lorentzian space form with the same con-stant curvatures, Geom. Dedicata 108 (2004), 93-104 crossref(new window)

11.
F. Pedit, A non-immersion theorem for space forms, Comment. Math. Hekvetici 63 (1988), 672-674 crossref(new window)

12.
C.-L. Terng, Soliton equations and differential geometry, J. Diff. Geom. 45 (1997), 407-455

13.
K. Tenenblat and C.-L. Terng, Backlund's theorem for n-dimensional submanifolds in R^{2n-1}$, Ann. of Math. 111 (1980), 477-490 crossref(new window)

14.
K. Tenenblat, Backlund theorems for submanifolds of space forms and a generalized wave equation, Boll. Soc. Brasil. Mat. 16 (1985), 67-92

15.
D. Zuo, Q. Chen and Y. Cheng, $G^{p,q}_{m,n}$-system II and diagonalizable time-like immersions in $R^{p,m}$, Inverse Problems 20 (2004), 319-329 crossref(new window)